# SDR CA010213018

- Difficulty date: January 25, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Broken
- Location: Actuator Lug
- Component: Actuator Lug
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AT LAST FLP SELECTION, A/C ROLLED TO THE RIGHT FOLLOWED BY FLT SPLR DEPLOY CAUTION MESSAGE.CREW DECLARED EMERGENCY AND LANDED WITHOUT ANY FURTHER EVENT. MAINTENANCE FOUND FLIGHT SPOILER PANEL ACTUATOR LUG BROKEN. PANEL REPLACED. AIRCRAFT RETURNED TO SERVICE. AD IN PROGRESS
